# SDR CALA2023032700870

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737-8
- Aircraft serial: 28809
- Aircraft time: 69,516 hours, 26,281 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540/Lbl6.14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 6.14 IS CRACKED SUPPORT TASK NSA EMX N/R 00092 AND HANGAR N/R 7000933 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 6.14 I 0933 WORK ACCOMPLISHED BY V905004 AND INPSECTED BY V895840 SSFR AW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE N REPORT, FORM 46-0024, ENTERED BY UAL INPSECTION U204559 3/24/23. SA EMX N/R 00092 AND HANGER N/R 7000933 FOR WORK ACCOMPLISHED CI R C/W DATA TRANSCRIBED FROM NSA EMX N/R 00092 AND HANGAR N/R 700 INSPECTION COMPLETE.
